delta-lifting and delta-supplemented modules

Kosan M. T.

ALGEBRA COLLOQUIUM, vol.14, no.1, pp.53-60, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1142/s1005386707000065
  • Title of Journal : ALGEBRA COLLOQUIUM
  • Page Numbers: pp.53-60
  • Keywords: delta-lifting module, delta-supplemented module, delta-semiperfect ring, delta-perfect ring, SEMIPERFECT, PERFECT, RINGS


In this paper, delta-lifting and delta-supplemented modules are defined as generalizations of lifting and supplemented modules. Several properties of these modules are proved. New characterizations of delta-semiperect and delta-perfect rings studied in [9] are obtained using delta-lifting and delta-supplemented modules.